# SDR SWAA096444

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 40,425 hours, 22,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVICT SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER TM.
